IOE EPrints

The Return on Post–Compulsory School Mathematics Study

Vignoles, Anna and Dolton, Peter (2002) The Return on Post–Compulsory School Mathematics Study. Economica, 69 (273). pp. 113-142. ISSN 0013-0427

Full text not available from this repository.
SFX image for help Not from IOE? image for help
Item Type: Article
Divisions: IOE Departments > Departments > Centre for Longitudinal Studies
IOE Departments > Departments > Quantitative Social Science
Depositing User: IOE Repository Editor (2)
Date Deposited: 17 Mar 2010 14:16
Last Modified: 14 Oct 2013 11:39
View Item View Item